# SDR TWAA0102003

- Difficulty date: January 31, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 6,328 hours, 2,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE FWD CABIN DOOR ASSIST BOTTLE PRESSURE WAS ZERO.  REPLACED THE ASSIST BOTTLE.  CHECK-C 11-1-00 LAX.
